# SDR 06FDEA2969

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 38,405 hours, 8,697 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT HAND WING OUTBOARD ISLAND FOUND LOWER REAR SPAR CAP AFT FLANGE FROM STA XORS 1042 TO XORS 1045 WITH CRACKS AT FASTENERS HOLES.
